When I awoke I noticed the pad had a lot of discharge I think its a mixture of the tioconazole ointment and the yeast but it seemed like a lot to me. I layed down immediately after insertion so just want to know if this is normal.
- Tioconazole Information for Consumers
- Tioconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tioconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2013 • 1 answer
Updated 2 Jun 2014 • 1 answer
Vaginal Yeast Infection - So I had a yeast infection and took 2 different kinds of medicine for it.?
Updated 10 Feb 2015 • 2 answers
When I woke up to use the bathroom this morning after taking monistat 3 for the first time a lot of?
Updated 12 Jun 2015 • 1 answer
Vaginal Yeast Infection - I've had 5-6 yeast infections and on my last one I used an equate one day?
Updated 8 Aug 2016 • 1 answer